MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960815250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient complications occurred.A loading dose of 324 mg of aspirin and 600 mg of clopidogrel were given prior to the procedure.The 8.00 mm x 2.50 mm target lesion was located in the first diagonal branch of the left anterior descending artery (lad).The target lesion was pre-treated with a 2.50 mm x 15 mm non-compliant balloon angioplasty catheter resulting in 10% residual stenosis and timi flow 3.The target lesion was then successfully treated with a 2.50 mm x 15 mm agent dcb resulting in 0% residual stenosis and timi flow of 3.An additional 28 mm x 3.00 mm target lesion located from the proximal to mid lad was pre-treated with a 2.50 x 15 mm semi-compliant balloon angioplasty catheter resulting in 30% residual stenosis and timi flow of 3.The lesion was further treated with a 3.00 mm x 33 mm non-boston scientific drug eluting stent resulting in 0% residual stenosis and timi flow of 3.A non-target lesion located in the mid right coronary artery (rca) was successfully treated prior to the treatment of target lesion using a 4.00 mm x 28 mm drug eluting stent and a 4.00 mm x 15 mm balloon angioplasty catheter.Post-procedure, elevated cardiac enzymes were detected, and the patient was diagnosed with myocardial infarction.The patient was discharged from the hospital with the continuation of aspirin and clopidogrel medications.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50073432
Report Number2124215-2026-40663
Device Sequence Number21386519
Product Code OOB
UDI-Device Identifier00191506014735
UDI-Public(01)00191506014735(17)261002(10)10159H24
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberH7493960815250
Device Catalogue NumberH7493960815250
Device Lot Number10159H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale